Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 43, NWS Memphis, TN

April 15, 2011Monroe County, Mississippi

NWS Memphis, TN issued this flash flood warning at Apr 15, 2011, 12:31 PM CDT for Monroe County, Mississippi. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 12:31 PM CDT (17:31 UTC)
Expired
Apr 15, 2011, 5:15 PM CDT
In force
5 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 12 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 2:09 PM CDTFLASH FLOOD7 Se Aberdeen, MSROCK BOTTOM AND VALLEY CHAPEL ROADS FLOODED IN SOUTHERN PART OF MONROE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 98 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WGUS54 KMEG 151731
FFWMEG
MSC095-152030-
/O.NEW.KMEG.FF.W.0043.110415T1731Z-110415T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1231 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 330 PM CDT

* AT 1231 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN
  AND AMORY.

 THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3394 8871 3410 8855 3409 8819 3378 8823
      3374 8825 3374 8831 3369 8837 3368 8871

$$
3 follow-up statements
149 
WGUS74 KMEG 151811
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
111 PM CDT FRI APR 15 2011

MSC095-152030-
/O.CON.KMEG.FF.W.0043.000000T0000Z-110415T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE MS-
111 PM CDT FRI APR 15 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
MONROE COUNTY...

AT 111 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
AN ADDITIONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 2 HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN AND
AMORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3394 8871 3410 8855 3409 8819 3378 8823
      3374 8825 3374 8831 3369 8837 3368 8871

$$
680 
WGUS54 KMEG 152021
FFWMEG
MSC095-152330-
/O.EXT.KMEG.FF.W.0043.000000T0000Z-110415T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 630 PM CDT

* AT 322 PM CDT... 2 TO 4 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
  1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN
  AND AMORY.

 THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3394 8871 3410 8855 3409 8819 3378 8823
      3374 8825 3374 8831 3369 8837 3368 8871

$$
007 
WGUS74 KMEG 152215
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
515 PM CDT FRI APR 15 2011

MSC095-152223-
/O.CAN.KMEG.FF.W.0043.000000T0000Z-110415T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE MS-
515 PM CDT FRI APR 15 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MONROE COUNTY...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3394 8871 3410 8855 3409 8819 3378 8823
      3374 8825 3374 8831 3369 8837 3368 8871

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 10:27 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 15, 10:27 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1027 AM CDT FRI APR 15 2011

.UPDATE...
UPDATED FOR THE EXPIRATION OF TORNADO WATCH 139

&&

.DISCUSSION...

FIRST THREAT OF SEVERE STORMS HAS EXITED THE MIDSOUTH WITH
LINGERING RAIN AND THUNDER LIKELY TO CONTINUE FOR THE NEXT COUPLE
HOURS OVER PORTIONS OF NORTHEAST MISSISSIPPI. FURTHER NORTH AND
WEST SKIES WERE BEGINNING TO CLEAR WITH INCREASED MIXING EXPECTED
THROUGH EARLY AFTERNOON. THIS SHOULD VEER THE WINDS MORE SOUTHERLY
AND INCREASE THEM TO ADVISORY CRITERIA BY NOON.

COLDFRONT/DRYLINE AS OF 15Z WAS LOCATED ACROSS CENTRAL ARKANSAS
AND SHOULD REACH THE MISSISSIPPI RIVER BY 18-20Z. WITH DEWPOINTS
STILL NEAR 60F AND 500MB TEMPS ADVECTING IN AT OR NEAR -20C
EXPLOSIVE CONVECTION IS STILL ANTICIPATED THIS AFTERNOON WITH
MORE DISCRETE STORMS...BECOMING MORE OF A BROKEN LINE AS THEY MOVE
INTO WEST TENNESSEE AND NORTHERN MISSISSIPPI. VERY LARGE HAIL CONTINUES
TO BE THE MAIN THREAT WITH FAT CAPE IN THE -10C TO -20C ZONE.
DAMAGING WINDS WILL ALSO BE LIKELY WITH THE DRY MIDLEVELS. IT
SEEMS THAT THE ISOLATED TORNADO THREAT MAY BE HAMPERED SOMEWHAT
INITIALLY AS SURFACE WINDS SHOULD EVOLVE TO A MORE SOUTHWEST
COMPONENT IN THE MISSISSIPPI DELTA. HOWEVER...LOCATIONS FURTHER EAST
IN NORTHWEST AND WEST TENNESSEE AND ACROSS NORTHEAST MISSISSIPPI MAY
SEE SURFACE WINDS BACKED ENOUGH FOR A BETTER THREAT OF TORNADOES.
ACTIVITY WILL CONTINUE THROUGH EARLY EVENING...WITH LINGERING
SHOWERS MAINLY ACROSS NORTHWEST TENNESSEE OVERNIGHT. TEMPERATURES
TODAY SHOULD REBOUND BACK INTO THE 70S...WITH LOWS TONIGHT IN THE
40S TO LOW 50S.

JAB

&&

.PREV DISCUSSION... /ISSUED 649 AM CDT FRI APR 15 2011/

UPDATE...
UPDATED FOR AVIATION.

PREV DISCUSSION... /ISSUED 254 AM CDT FRI APR 15 2011/

DISCUSSION...
FORWARD PROPAGATING SEVERE QLCS WAS HEADED RAPIDLY EAST THROUGH
CENTRAL AR AT DISCUSSION TIME...WELL AHEAD OF THE 00Z NAM AND 03Z
HRRR FORECAST SOLUTIONS. TORNADO WATCH REMAINS IN EFFECT ACROSS
ALL OF THE MIDSOUTH THROUGH 15Z...10 AM CDT.

TIMING ISSUES ASIDE... NAM MODEL SUGGEST AN ADDITIONAL CONVECTIVE
LINE WILL FORM ALONG AND EAST OF THE MS RIVER THIS AFTERNOON IN
RESPONSE TO RATHER STRONG SHORTWAVE ROUNDING THE BASE OF THE UPPER
LOW CENTERED NEAR KC MO. 00Z NAM PROGGED MIXED LAYER MUCAPES OF
1500 J/KG...WITH POCKETS OF 3000 J/KG...SUGGESTING SEVERE THREAT
WILL NOT LIKELY END WITH THE PASSAGE OF THIS MORNING/S SEVERE
QLCS.

FEW CHANGES MADE BEYOND TODAY. AFTER A QUIET WEEKEND... EXPECT
MENTIONABLE RAIN CHANCES THROUGH THROUGH THE UPCOMING WEEK AS NEAR
STATIONARY FRONT OSCILLATES OVER THE MIDSOUTH. RAIN CHANCES WILL
ENHANCED BY DAYTIME HEATING AND THE PASSAGE OF SHORTWAVES EMBEDDED
IN WEST/SOUTHWEST FLOW ALOFT.

PWB

&&

.AVIATION...
12Z TAFS

LINE OF TSRA WAS MOVING INTO THE MKL VICINITY AT DISCUSSION TIME.
TUP SHOULD SEE THE CONVECTIVE LINE MOVE THROUGH BY 14Z.

MEM REMAINED UNDER MAINLY STRATIFORM RAIN ALONG THE BACK EDGE OF
THE LINEAR STORM SYSTEM. MEM AND JBR SHOULD PREVAIL AT VFR WITH A
FEW PERIODS OF MVFR THROUGH MIDMORNING. DURING THE EARLY/MID
AFTERNOON... EXPECT ADDITIONAL STORMS TO DEVELOP BETWEEN MEM AND
MKL...AS ANOTHER PIECE OF UPPER LEVEL ENERGY ARRIVES FROM TX.
STRONGEST AFTERNOON STORMS WOULD LIKELY AFFECT THE TUP
AREA...WHERE INSTABILITY IS GREATEST.

LATE EVENING AND OVERNIGHT PERIOD SHOULD BE FREE OF TSRA...WITH
PERHAPS SOME MVFR CIGS DEVELOPING TOWARD 12Z.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  48  65  47 /  40  10  10   0
MKL  73  47  61  40 /  90  40  10   0
JBR  74  46  63  42 /  40  10  10   0
TUP  79  49  67  41 /  90  30  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 15, 9:21 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
921 AM CDT FRI APR 15 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161630-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
921 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST
MISSISSIPPI LATER TODAY... AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER NORTHWEST MISSISSIPPI...WEST TENNESSEE THE
BOOTHEEL OF MISSOURI...AND EXTREME NORTHEAST ARKANSAS. THE PRIMARY
THREATS THIS AFTERNOON WILL BE VERY LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT
WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

JAB

In the hours before

Local storm report, Apr 15, 11:15 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            PORCH DESTROYED AND LIFTED OVER A MOBILE HOME IN
            RANDOLPH, MISSISSIPPI.

&&

JLH
Local storm report, Apr 15, 11:16 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
            PONTOTOC COUNTY.

&&

JLH
Local storm report, Apr 15, 11:24 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     SCOTTS HILL             35.52N 88.25W
04/15/2011                   HENDERSON          TN   LAW ENFORCEMENT

            TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
            REPORTED DOWN IN WESTERN HENDERSON COUNTY.

&&

JLH
Local storm report, Apr 15, 11:38 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     COFFEEVILLE             33.98N 89.68W
04/15/2011                   YALOBUSHA          MS   LAW ENFORCEMENT

            A FEW TREES REPORTED DOWN IN COFFEEVILLE.

&&

JLH
Local storm report, Apr 15, 11:46 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     5 E DYERSBURG           36.04N 89.29W
04/15/2011                   DYER               TN   EMERGENCY MNGR

            MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
            LIMBS FALLING ON AND DAMAGING CARS.

&&

JLH
Local storm report, Apr 15, 12:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     3 W CALDWELL            35.08N 90.87W
04/15/2011                   ST. FRANCIS        AR   LAW ENFORCEMENT

            *** 1 FATAL, 1 INJ *** DOUBLE WIDE MOBILE HOME PICKED UP
            AND DEPOSITED DOWN WIND IN ADJACENT FIELD ALONG COUNTY
            ROAD 267. TIME IS ESTIMATED.

0348 AM     TSTM WND DMG     FORREST CITY            35.01N 90.79W
04/15/2011                   ST. FRANCIS        AR   EMERGENCY MNGR

            SEVERE WINDS REMOVED THE ROOF FROM THE COUNTRY HEARTH
            HOTEL ALONG HOLIDAY DRIVE IN FORREST CITY.

0408 AM     TSTM WND DMG     3 S JONESBORO           35.78N 90.69W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER LINES DOWN U.S. HIGHWAY 63 AND COMMERCE DRIVE

0409 AM     TSTM WND DMG     5 S JONESBORO           35.75N 90.69W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREES DOWN ON HOMES AND VEHICLES. CAMPING TRAILER
            OVERTURNED IN LOT.

0415 AM     TSTM WND DMG     5 E BAY                 35.74N 90.47W
04/15/2011                   CRAIGHEAD          AR   BROADCAST MEDIA

            DAMAGED SHED AND POWER LINES DOWN IN TOWN OF LUNSFORD
            ALONG HIGHWAY 158

0418 AM     TSTM WND DMG     BAY                     35.74N 90.56W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER LINES DOWN AT MAIN AND CENTRAL

0420 AM     TSTM WND DMG     MARION                  35.21N 90.20W
04/15/2011                   CRITTENDEN         AR   EMERGENCY MNGR

            1 TRAILER COMPLETELY DESTROYED WITH MINOR INJURIES. 3
            TRAILERS SUFFERED MINOR DAMAGE. TREES DOWN ON CARS. POWER
            LINES DOWN. ALL IN LAKESHORE COMMUNITY.

0500 AM     TSTM WND DMG     5 E DYERSBURG           36.04N 89.29W
04/15/2011                   DYER               TN   EMERGENCY MNGR

            MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
            LIMBS FALLING ON AND DAMAGING CARS.

0655 AM     TSTM WND GST     3 S OAKLAND             34.01N 89.91W
04/15/2011  E60.00 MPH       YALOBUSHA          MS   TRAINED SPOTTER

            TREE DEBRIS BLOWN BY WIND VISIBLE AT TIME OF THE REPORT

0700 AM     TSTM WND DMG     COFFEEVILLE             33.98N 89.68W
04/15/2011                   YALOBUSHA          MS   LAW ENFORCEMENT

            A FEW TREES REPORTED DOWN IN COFFEEVILLE.

0720 AM     TSTM WND DMG     SCOTTS HILL             35.52N 88.25W
04/15/2011                   HENDERSON          TN   LAW ENFORCEMENT

            TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
            REPORTED DOWN IN WESTERN HENDERSON COUNTY.

0744 AM     TSTM WND DMG     CORINTH                 34.94N 88.52W
04/15/2011                   ALCORN             MS   LAW ENFORCEMENT

            TREE REPORTED DOWN AT THE INTERSECTION OF FOOT STREET AND
            WASHINGTON/POLK STREETS IN CORINTH.

0750 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            PORCH DESTROYED AND LIFTED OVER A MOBILE HOME IN
            RANDOLPH, MISSISSIPPI.

0800 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
            PONTOTOC COUNTY.

0806 AM     TSTM WND DMG     5 S TROY                34.09N 88.90W
04/15/2011                   PONTOTOC           MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG NEW SALEM ROAD.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:56 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica79 min
Apr 15, 4:39 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica66 min
Apr 15, 5:54 AM CDTSevere Thunderstorm WarningMEGTallahatchie66 min
Apr 15, 6:41 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Yalobusha64 min
Apr 15, 7:34 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc56 min
Apr 15, 8:10 AM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc65 min
Apr 15, 12:01 PM CDTSevere Thunderstorm WarningMEGMonroe44 min
Apr 15, 12:48 PM CDTSevere Thunderstorm WarningMEGMonroe42 min
Apr 15, 1:35 PM CDTSevere Thunderstorm WarningMEGMonroe27 min
Apr 15, 1:41 PM CDTSevere Thunderstorm WarningMEGTishomingo20 min
Apr 15, 2:26 PM CDTRiver Flood WarningMEGMonroe21 hr
Apr 15, 2:26 PM CDTRiver Flood WarningMEGLowndes, Monroe21 hr
Apr 15, 3:10 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe50 min
Apr 15, 5:09 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more51 min
Apr 15, 5:58 PM CDTTornado WarningMEGPrentiss, Tishomingo32 min

Nearby

Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.